# SDR AALA200801153

- Difficulty date: April 30, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY AISLE LIGHT AT SEAT 40C MISSING LENS BEZEL.  REPLACED LENS BEZEL FOR EMERGENCY AISLE LIGHT AT SEAT 40C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
